# SDR ASAA2022080639456

- Difficulty date: August 6, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 206 hours, 67 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: 38762552
- Condition: Faulty
- Location: Apu Compartment
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE APU FAILED TO START AFTER LANDING. GROUNDED - YES. REMOVED & REPLACED LOW OIL PRESS SW REF B737-9  AMM 49-94-22.
